# SDR DALA2019122097445

- Difficulty date: December 18, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 66,668 hours, 24,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6704, L/P 6627213) L2 DOOR WON'T LATCH CLOSED. CORRECTIVE ACTION: REMOVED 2L SLIDE PACK, ADJUSTED 2L DOOR PER AMM 757- 52-11. INSTALLED 2L SLIDE PER AMDS 2566-9001-2L.
